In this paper we analyse local regularity of time-optimal controls and trajectories for an n-dimensional affine control system with a control parameter, taking values in a k -dimensional closed ball. In the case of k = n − 1, we give sufficient conditions in terms of Lie bracket relations for all optimal controls to be smooth or to have only isolated jump discontinuities.

Switching in Time-Optimal Problem with control in a ball / Agrachev, Andrey; Biolo, Carolina. - In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION. - ISSN 0363-0129. - 56:1(2018), pp. 183-200. [10.1137/16M110304X]

Switching in Time-Optimal Problem with control in a ball

Agrachev, Andrey;Biolo, Carolina
2018

Abstract

In this paper we analyse local regularity of time-optimal controls and trajectories for an n-dimensional affine control system with a control parameter, taking values in a k -dimensional closed ball. In the case of k = n − 1, we give sufficient conditions in terms of Lie bracket relations for all optimal controls to be smooth or to have only isolated jump discontinuities.
56
1
183
200
10.1137/16M110304X
https://arxiv.org/abs/1610.06755
Agrachev, Andrey; Biolo, Carolina
File in questo prodotto:
File Dimensione Formato  
16m110304x.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 225.67 kB
Formato Adobe PDF
225.67 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/59086
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 7
social impact